| Catalog Number |
123618A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Pain (1994); Abdominal Distention (2601)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, after undergoing transurethral ureteroscopic holmium laser lithotripsy for renal pelvis/ureteral stones with ureteral stent placement, the patient complained of lower abdominal distension and pain during morning rounds.Physical examination revealed a partially dislocated urinary foley catheter.The catheter was removed, and the catheter balloon was found to be ruptured.This did not affect the patient.No medical intervention was reported.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be for this failure mode could be user related (example: contact with sharp object/ exposure to petrolatum based products mechanical failure/operator error).A review of the device labelling has been conducted for investigation purposed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action required at this time.Correction: d this report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, after undergoing transurethral ureteroscopic holmium laser lithotripsy for renal pelvis/ureteral stones with ureteral stent placement, the patient complained of lower abdominal distension and pain during morning rounds.Physical examination revealed a partially dislocated urinary foley catheter.The catheter was removed, and the catheter balloon was found to be ruptured.This did not affect the patient.Noi medical intervention was reported.